Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 46, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 21, 2008, 1:54 PM MDT. It took effect at Oct 22, 2008, 12:00 AM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2008, 1:54 PM MDT (19:54 UTC)
- In effect from
- Oct 22, 2008, 12:00 AM MDT
- Expired
- Oct 22, 2008, 4:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 211954 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 154 PM MDT TUE OCT 21 2008 ...STRONG WINDS AND COLDER TEMPERATURES TO IMPACT NEW MEXICO... .A VIGOROUS MODIFIED PACIFIC SYSTEM WILL SWEEP ACROSS NEW MEXICO TONIGHT THROUGH WEDNESDAY. THIS STORM WILL DRAG A FRONT THROUGH THE STATE...BRINGING WINDY CONDITIONS TO THE EASTERN PLAINS BY MIDNIGHT. BELOW NORMAL TEMPERATURES ARE EXPECTED IN THE WAKE OF THE FRONT. THIS WILL ALLOW FOR SUB-FREEZING CONDITIONS WEDNESDAY NIGHT ACROSS MUCH OF NEW MEXICO. NMZ005>007-012-013-018>021-220400- /O.NEW.KABQ.WI.Y.0046.081022T0600Z-081022T2200Z/ /O.NEW.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 154 PM MDT TUE OCT 21 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT WEDNESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A STRONG COLD FRONT WILL BRING WINDY CONDITIONS TO THE EASTERN PLAINS TONIGHT THROUGH WEDNESDAY. EXPECT WINDS TO INCREASE OVER THE NORTHEAST CORNER OF THE STATE...PARTICULARLY NORTH OF I-40... AROUND MIDNIGHT. AREAS SOUTH OF THE INTERSTATE CAN EXPECT WINDS TO INCREASE TOWARD DAYBREAK. SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL BE COMMON. THE NORTH WINDS SHOULD DIMINISH BY WEDNESDAY AFTERNOON. A COLDER AIRMASS SHOULD ALLOW FOR FREEZING CONDITIONS WEDNESDAY NIGHT...WHERE TEMPERATURES WILL RANGE FROM THE TEENS WITHIN THE NORTHEAST HIGHLANDS TO NEAR FREEZING IN THE PECOS RIVER VALLEY OF CHAVES COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ009-015-016-026-220400- /O.NEW.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO 154 PM MDT TUE OCT 21 2008 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A COLDER AIRMASS WILL INVADE THE REGION TONIGHT INTO WEDNESDAY AS A FRONT SWEEPS ACROSS NEW MEXICO. FREEZING CONDITIONS CAN BE EXPECTED WEDNESDAY NIGHT...WHERE READINGS WILL RANGE FROM THE LOW 20S IN THE ALBUQUERQUE VALLEY TO AROUND FREEZING WITHIN THE LOWER RIO GRANDE VALLEY AND THE HIGH PLAINS OF LINCOLN COUNTY. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. $$ DPORTER/CHJ/50
3 follow-up statements
000 WWUS75 KABQ 220343 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 943 PM MDT TUE OCT 21 2008 ...STRONG WINDS AND COLDER TEMPERATURES TO IMPACT NEW MEXICO... .A STRONG UPPER LEVEL DISTURBANCE WILL IMPACT PORTIONS OF NEW MEXICO TONIGHT THROUGH WEDNESDAY. AN ASSOCIATED COLD FRONT WILL BRING WINDY CONDITIONS TO THE EASTERN PLAINS BY MIDNIGHT. BELOW NORMAL TEMPERATURES WILL THEN FILTER INTO THE STATE WITH SUB- FREEZING CONDITIONS DEVELOPING WEDNESDAY NIGHT AND THURSDAY MORNING OVER MOST OF THE STATE. NMZ005>007-012-013-018>021-221200- /O.CON.KABQ.WI.Y.0046.081022T0600Z-081022T2200Z/ /O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 943 PM MDT TUE OCT 21 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT WEDNESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A STRONG COLD FRONT WILL ALLOW WINDY CONDITIONS TO SPREAD OVER THE EASTERN PLAINS TONIGHT AND INTO WEDNESDAY. THE FAR NORTHEASTERN PLAINS WILL SEE AN ABRUPT INCREASE IN NORTHERLY WINDS BEFORE MIDNIGHT AND THESE CONDITIONS WILL SPREAD SOUTHWARD TO THE SOUTHEASTERN PLAINS WELL BEFORE SUNRISE WEDNESDAY MORNING. IN ADDITION...COLD TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY MORNING. MANY LOCALES ACROSS NORTHEASTERN NEW MEXICO ARE EXPECTED TO OBSERVE A HARD FREEZE WITH READINGS IN THE UPPER TEENS WHILE TEMPERATURES DIP TO NEAR FREEZING IN THE PECOS RIVER VALLEY OF CHAVES COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ009-015-016-026-221200- /O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO 943 PM MDT TUE OCT 21 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A FRONTAL BOUNDARY WILL BRING COOLER TEMPERATURES ACROSS NEW MEXICO TONIGHT AND INTO WEDNESDAY NIGHT. FREEZING CONDITIONS ARE EXPECTED TO DEVELOP WEDNESDAY NIGHT...WITH TEMPERATURES RANGING FROM THE LOW 20S IN THE ALBUQUERQUE VALLEY TO NEAR FREEZING IN THE LOWER RIO GRANDE VALLEY AND THE HIGH PLAINS OF LINCOLN COUNTY. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. $$ 52/25
000 WWUS75 KABQ 221158 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 AM MDT WED OCT 22 2008 ...STRONG WINDS AND COLDER TEMPERATURES TO IMPACT NEW MEXICO... .A STRONG UPPER LEVEL DISTURBANCE WILL IMPACT PORTIONS OF NEW MEXICO THROUGH THIS AFTERNOON. AN ASSOCIATED COLD FRONT WILL BRING WINDY CONDITIONS TO THE EASTERN PLAINS TODAY. BELOW NORMAL TEMPERATURES WILL THEN FILTER INTO THE STATE WITH SUB- FREEZING CONDITIONS DEVELOPING TONIGHT AND THURSDAY MORNING OVER MOST OF THE STATE. NMZ005>007-012-013-018>021-222200- /O.CON.KABQ.WI.Y.0046.000000T0000Z-081022T2200Z/ /O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 558 AM MDT WED OCT 22 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE OVER THE EASTERN PLAINS TODAY. IN ADDITION...COLD TEMPERATURES ARE EXPECTED TONIGHT AND THURSDAY MORNING. MANY LOCALES ACROSS NORTHEASTERN NEW MEXICO ARE EXPECTED TO OBSERVE A HARD FREEZE WITH READINGS IN THE UPPER TEENS WHILE TEMPERATURES DIP TO NEAR FREEZING IN THE PECOS RIVER VALLEY OF CHAVES COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ009-015-016-026-222200- /O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO 558 AM MDT WED OCT 22 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. FREEZING CONDITIONS ARE EXPECTED TO DEVELOP TONIGHT...WITH TEMPERATURES RANGING FROM THE LOW 20S IN THE ALBUQUERQUE VALLEY TO NEAR FREEZING IN THE LOWER RIO GRANDE VALLEY AND THE HIGH PLAINS OF LINCOLN COUNTY. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. $$ GUYER
000 WWUS75 KABQ 222149 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 349 PM MDT WED OCT 22 2008 ...FREEZING CONDITIONS EXPECTED ACROSS NEW MEXICO TONIGHT... .A COLD AIRMASS HAS INVADED THE LAND OF ENCHANTMENT...WHICH WILL ALLOW FOR SUB-FREEZING CONDITIONS TONIGHT. LOW TEMPERATURES ARE EXPECTED TO BE IN THE TEENS ACROSS THE NORTHEAST HIGHLANDS...THE MIDDLE 20S WITHIN THE MIDDLE RIO GRANDE VALLEY AND THE NORTHEAST PLAINS TO AROUND 32 DEGREES OVER THE SOUTHEAST PLAINS AS WELL AS THE LOWER RIO GRANDE VALLEY. MUCH OF THE STATE SHOULD EXPERIENCE A HARD FREEZE TOWARD DAYBREAK ON WEDNESDAY. NMZ005>007-012-013-018>021-230600- /O.EXP.KABQ.WI.Y.0046.000000T0000Z-081022T2200Z/ /O.UPG.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ /O.NEW.KABQ.FZ.W.0004.081023T0800Z-081023T1600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 349 PM MDT WED OCT 22 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. THE WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON. SURFACE WINDS WILL CONTINUE TO DIMINISH ACROSS THE EASTERN PLAINS LATE THIS AFTERNOON...ALTHOUGH A FEW BREEZY CONDITIONS MAY OCCUR ALONG THE TEXAS BORDER UNTIL SUNSET. OF BIGGER CONCERN...FREEZING CONDITIONS WILL DEVELOP ACROSS THE AREA. TEMPERATURES TONIGHT ARE EXPECTED TO RANGE FROM THE TEENS OVER THE NORTHEAST HIGHLANDS TO THE LOWER 30S IN THE SOUTHEAST PLAINS. MANY AREAS ALONG AND NORTH OF INTERSTATE 40 CAN EXPECT A HARD KILLING FREEZE. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NMZ009-015-016-026-230600- /O.UPG.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/ /O.NEW.KABQ.FZ.W.0004.081023T0800Z-081023T1600Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO 349 PM MDT WED OCT 22 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. FREEZING CONDITIONS WILL DEVELOP TONIGHT...WITH LOW TEMPERATURES RANGING FROM THE LOWER 20S WITHIN THE ALBUQUERQUE VALLEY TO NEAR FREEZING OVER SOUTHERN SOCORRO AND LINCOLN COUNTIES. MANY AREAS CAN EXPECT SEVERAL HOURS OF HARD FREEZE CONDITIONS BY DAYBREAK ON WEDNESDAY. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR IRRIGATION SYSTEMS. $$ DPORTER/CHJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 21, 1:40 PM MDT, 14 minutes earlier.
Area forecast discussion, Oct 21, 1:40 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 140 PM MDT TUE OCT 21 2008 .DISCUSSION... CHANGES COMING UP IN THE WEATHER IN THE SHORT TERM WITH MUCH COLDER AIR FOR ALL OUR FORECAST AREA AND STRONG WINDS OVER THE EASTERN PLAINS. STRONG SHORT WAVE BARRELING S INTO THE CNTRL ROCKIES THANKS TO A 150 KNOT JET AT 250 MB. THIS SYSTEM WILL DEEPEN INTO A CLOSED LOW OVER KS EARLY TUE. A STRONG COLD FRONT WILL ACCOMPANY THIS STORM TONIGHT. STRONG WINDS WILL HOWL OVER MUCH OF THE EASTERN PLAINS LATE TONIGHT INTO WED. WE WILL BE ISSUING A WIND ADVISORY FOR ALL THE ERN PLAINS WITH THE PM PACKAGE. PRECIPITATION WILL BE CONFINED TO THE NE TONIGHT AND WED AM. THERE COULD BE AROUND AN INCH OF SNOW OVER THE HIGHER TERRAIN OF NE COLFAX AND NW UNION COUNTY. WINDS WILL EASE LATER WED AND WED NIGHT WITH CLEAR SKIES. THIS WILL SET THE STAGE FOR A COLD NIGHT OVER THE FORECAST AREA. WE WILL ISSUE A FREEZE WATCH FOR THE MIDDLE AND LOWER RIO GRANDE VALLEY AND ALL OF THE ERN PLAINS FOR LATE WED NIGHT INTO THU AM. THU PM WILL BE SUNNY...BUT CHILLY IN THE MOUNTAINS AND COOL IN THE LOWLANDS. A WEAK RIDGE OF HIGH PRESSURE WILL ATTEMPT TO BUILD IN FROM THE W THIS WEEKEND. AN OVERALL MODERATING TREND IN TEMPS IS EXPECTED FROM LATE THIS WEEK INTO EARLY NEXT WEEK WITH NO PRECIPITATION IN THE FORECAST AND MOSTLY LIGHT WINDS. CHJ && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH AT LEAST THE EVENING HOURS. A VIGOROUS PACIFIC COLD FRONT WILL DIVE ACROSS THE STATE LATER THIS EVENING AND USHER IN COOLER AND BRISK WINDS. WIND DIRECTIONS WILL GENERALLY RANGE BETWEEN NORTHWEST TO NORTHERLY WITH SUSTAINED WIND SPEEDS BETWEEN 15 TO 30 KT AND GUSTS UP TO 45 KT. STRONGEST WINDS WILL BE FELT AFTER MIDNIGHT ACROSS THE EASTERN PLAINS. DUE TO THE INFLUX OF COOLER AIR...SOME MVFR CONDITIONS DUE TO LOW CLOUDS COULD DEVELOP ACROSS NORTHEAST AND EAST CENTRAL AREAS. 50 NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... PRECIPITATION CHANCES WILL BE ISOLATED TO FAR NORTHEAST AND NORTH CENTRAL AREAS TONIGHT AND THURSDAY MORNING. OTHERWISE DRY CONDITIONS ARE EXPECTED THROUGH AT LEAST THE WEEKEND. A ROBUST PACIFIC COLD FRONT WILL SLIDE ACROSS THE STATE LATER TONIGHT AND WEDNESDAY MORNING. WINDS WILL PICK UP AND BECOME BLUSTERY ON WEDNESDAY. STRONGEST WINDS WILL BE FELT ACROSS THE EASTERN PLAINS. TEMPERATURES AND DEWPOINTS WILL LOWER BUT THE DEWPOINT TEMPERATURE WILL ULTIMATELY LOWER MUCH MORE THAN THE TEMPERATURE. THUS HUMIDITY READINGS WILL DROP...IN SOME AREAS QUITE SIGNIFICANTLY. RESIDUAL DRY AIR...FAVORING WESTERN AND CENTRAL AREAS WILL CONTINUE THROUGH THE WEEKEND. HUMIDITY RECOVERY DURING THIS PERIOD WILL RANGE BETWEEN POOR TO MODERATE WITH LOWEST READINGS FOUND WITHIN THE MID SLOPE AREAS. WINDS WILL LOWER ON THURSDAY AND FRIDAY. AS FAR AS VENTILATION GOES...IT APPEARS THAT THERE WILL BE ENOUGH TRANSPORT WIND A FEW THOUSAND FEET OFF THE DECK TO ALLOW VENTILATION RATES TO GENERALLY RANGE BETWEEN FAIR TO GOOD THURSDAY AND FRIDAY ACROSS MOST AREAS. SHELTERED AREAS AND AREAS WHICH DO NOT RECEIVE AS MUCH SUN...THUS AFFECTING MIXING...WILL OBSERVE LOWER VENTILATION VALUES. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 32 57 24 58 / 0 0 0 0 GALLUP.......................... 24 55 17 60 / 0 0 0 0 GRANTS.......................... 27 56 18 61 / 0 0 0 0 GLENWOOD........................ 36 68 29 68 / 0 0 0 0 CHAMA........................... 24 47 13 52 / 5 0 0 0 LOS ALAMOS...................... 33 48 23 51 / 0 0 0 0 RED RIVER....................... 24 43 11 49 / 10 5 0 0 TAOS............................ 29 50 12 55 / 0 0 0 0 SANTA FE........................ 31 51 24 53 / 0 0 0 0 SANTA FE AIRPORT................ 33 54 23 55 / 0 0 0 0 ESPANOLA........................ 33 55 17 59 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 41 58 30 58 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 40 59 23 59 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 40 54 28 56 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 41 57 26 58 / 0 0 0 0 SOCORRO......................... 40 62 27 63 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 37 48 20 54 / 0 0 0 0 MORIARTY/ESTANCIA............... 35 52 18 56 / 0 0 0 0 CARRIZOZO....................... 42 60 31 57 / 0 0 0 0 RUIDOSO......................... 38 52 26 55 / 0 0 0 0 RATON........................... 33 49 18 52 / 20 5 5 5 LAS VEGAS....................... 33 48 20 53 / 0 0 0 0 ROY............................. 35 48 23 54 / 10 5 0 0 CLAYTON......................... 36 48 26 53 / 20 5 5 5 SANTA ROSA...................... 40 53 26 56 / 0 0 0 0 TUCUMCARI....................... 43 54 28 59 / 10 0 0 0 FORT SUMNER..................... 41 54 28 59 / 0 0 0 0 CLOVIS.......................... 42 56 30 58 / 0 0 0 0 PORTALES........................ 42 58 29 56 / 0 0 0 0 ROSWELL......................... 46 60 34 63 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES...NMZ005>007-009-012-013-015-016-018>021-026. WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ005>007-012-013-018>021. && 40/50
Hazardous weather outlook, Oct 21, 6:00 AM MDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE OCT 21 2008 NMZ001>021-026-221200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT TUE OCT 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PUSH SOUTHEAST ACROSS THE STATE TONIGHT. NORTH WINDS OF 25 TO 35 MPH WITH FREQUENT GUSTS UP TO 45 MPH ARE EXPECTED OVER THE NORTHEAST AND EAST CENTRAL PLAINS BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO WEDNESDAY MORNING OVER PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS. CLEAR SKIES...VERY DRY AIR...AND CALM WINDS WEDNESDAY NIGHT WILL LEAD TO WIDESPREAD FREEZING TEMPERATURES OVER THE RIO GRANDE VALLEY AND NEARLY ALL OF THE EASTERN PLAINS BY THURSDAY MORNING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:36 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance | 54 min |
| Oct 21, 12:42 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 2 hr |
| Oct 21, 1:54 PM MDT | Freeze Watch | ABQ | 26 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.